# SDR JGVR202404290001

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 12,891 hours, 9,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strake
- Condition: Corroded
- Location: Fuselage Aft
- Part time: 12,891 hours, 9,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM LH STRAKE LEADING EDGE AND TRAILING EDGE CAP REPAIR. PERFORMED DOUBLER REPAIRS TO LH STRAKE LEADING EDGE AND TRAILING EDGE WEDGE FITTING. ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH NETJETS RFTS-110617 REV. 0 N573QS (560-5827) LH STRAKE CORROSION DATED 25APR2024. THIS IS CONSIDERED A MINOR REPAIR.     PERFORM RH STRAKE TRAILING EDGE CAP REPAIR. PERFORMED DOUBLER REPAIR TO RH STRAKE TRAILING EDGE WEDGE FITTING. ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH NETJETS RFTS-110618 REV. 0 N573QS (560-5827) LH STRAKE CORROSION DATED 25APR2024. THIS IS CONSIDERED A MINOR REPAIR.
